MathSciNet Relay Station
MathSciNet bibliographic data
MR2301046 (2008h:14009) 14C40 (14F42)
Smirnov, A. L. The Riemann-Roch theorem for operations in the cohomology of algebraic varieties. (Russian) Algebra i Analiz 18 (2006), no. 5, 210--236; translation in St. Petersburg Math. J. 18 (2007), no. 5, 837–856
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement